I just googled this site, it says that iching is an allergy and to tell your doctor. Have a read:
http://www.medicinenet.com/leflunomideoral/article.htm In the unlikely event you have an allergic reaction to this drug, seek immediate medical attention. Symptoms of an allergic reaction include: rash, itching, swelling, severe dizziness, trouble breathing. If you notice other effects not listed above, contact your doctor or pharmacist.
Hair loss is also a no no.( click on the link above)
Sorry to report this, but it looks as though Arava is not for you.
On the bright side,this gives you an excuse to get a drug that is better for you and maybe even more beneficial as to the benefits. Hang in there
Post Edited (Kangaroo) : 2/14/2009 1:14:04 AM (GMT-7)
Post Edited (Kangaroo) : 2/14/2009 10:55:54 PM (GMT-7)
I'm on (and have been on for many years) plaquenil. I started Arava to help boost it up. It worked, but I had to be on the absolute minium dosage b/c I was having a reaction. I started having high blood pressure and other issues last year and finally pinpointed it to the Arava. Once I stopped the med, the issues dwindled. There are so few meds that help my, and the ones that do, my body just can't seem to tolerate.
I'm trying to get an appt. w/my rheumy, but am having some issues b/c they don't have a replacement rhemy for my office yet. It's possible this is just a new attack of psorisis or something else...<sigh>
Fingers crossed that this can be addressed soon. I suppose having experience with skin irritations, you are familiar with washing with water only, or sorberline as a soap substitute.
Has your rhemy considered the new biologicals? These are taken less often and therefore have less side effects.
Post Edited (Kangaroo) : 2/15/2009 12:10:35 AM (GMT-7)
LOL! Youc crack me up! I understand now. Yeah, I on occasion use the snorting salty stuff, but more to help me breathe rather than help keep me healthy. I'll have to try that out.
Ahhh...to be 23 again....BEFORE I got married (at the end of 23 for me) still thin, my biggest stress was trying to wrap up college.....wide-eyed and unfamiliar with what the real world actually offered....as for my hubby, he's one of those who doesn't understand if it hasn't happened to him....it's pretty sad...I feel bad for him b/c I've changed so much for the worse after we got married...I tried the mind over matter stuff...didn't work and ended up embarrassing myself instead.
I'm going to stop there b4 I start feeling sorry for myself!
Hey, RETRN - what is the status on your itching? Did you stop the Arava? Has the itching stopped? I had reaction to Arava with a full-but-low dose. I ended up taking only 1 pill a day (the smallest dose pill they made) I actually still got the benefits of the drug w/o the side-effects I was experiencing.. HOwever, the effects I had I don't think fell in the allergy category....until my issues last year, of course!
I enjoyed the laugh
I want to be able to pull my weight in my marriage. I don't think enough of the hurt and sacrifice that my hubby must be going through with all my probs.
If I thought about the hurt, it would only pull me down in health.
I am truly bless that he is still by my side........ mmmmmm ........what can I do to say thankyou to him??